# SDR AALA20060511

- Difficulty date: August 1, 2006
- Submitted: August 21, 2006
- Operation: Air carrier
- Aircraft: N709TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28168
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT STRIP ON FLOOR BETWEEN SEATS 1AB AND 2AB INOPERATIVE.  REPLACED LIGHT STRIP ON FLOOR BETWEEN SEATS 1AB AND 2AB.  SYSTEM GROUND CHECKED NORMAL OPERATION.
